MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. PERCUSSIONAIRE; A50094-D SINGLE PATIENT PHASITRON KIT

PERCUSSIONAIRE CORP. PERCUSSIONAIRE; A50094-D SINGLE PATIENT PHASITRON KIT
Model Number A50094-D
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned, nor would initial reporter respond to our requests for more information.Without being given the lot number or manufacture date, we cannot conduct a thorough investigation, other than confirming that our devices are currently being assembled within specifications.
 
Event or Problem Description
Phasitron separated at weld while in use.

Brand Name
PERCUSSIONAIRE
Common Device Name
A50094-D SINGLE PATIENT PHASITRON KIT
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
1655 glengary bay rd
sagle ID 83860
MDR Report Key5699445
Report Number1000524541-2016-00003
Device Sequence Number432526
Product Code CBK
UDI-Device Identifier00849436000259
UDI-Public00849436000259
Combination Product (Y/N)N
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Respiratory Therapist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberA50094-D
Device Catalogue NumberA50094-D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2016
Initial Report FDA Received Date06/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;